| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Device Alarm System (1012); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump no longer vibrates.The customer also reported that the audio very low.Customer reported that the low insulin indicator did not work.The customer¿s blood glucose level was unknown.Customer reported that the drive support cap appears normal.Customer reported that the battery life diminishing and only lasting 6 days.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement, current test however failed in vibration self test due to broken red wire vibrator motor connector.No low battery alert noted during test.